9 doctors weighed in:

How long after the last dose of narcotics should pass for withdrawal symptoms to become noticeable?

9 doctors weighed in
Dr. Pamela Pappas
Psychiatry
6 doctors agree

In brief: It depends

Metabolizing different drugs takes different lengths of time.
Therefore, your answer depends on what you've been taking, how much, and how often. Also there are individual differences as well. Best to speak with your own physician about your own case.

In brief: It depends

Metabolizing different drugs takes different lengths of time.
Therefore, your answer depends on what you've been taking, how much, and how often. Also there are individual differences as well. Best to speak with your own physician about your own case.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
Dr. Peter Forster
Psychiatry
2 doctors agree

In brief: Depends on the drug

For instance symptoms usually start within 12 hours of last heroin usage and within 30 hours of last Methadone exposure.

In brief: Depends on the drug

For instance symptoms usually start within 12 hours of last heroin usage and within 30 hours of last Methadone exposure.
Dr. Peter Forster
Dr. Peter Forster
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
108,000 doctors available
Read more answers from doctors